# SDR 97ZZZX3889

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N941X
- Make and model: Scwzer G164A
- Aircraft serial: 455
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Not Modified
- Location: Parking Brake
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FINDING THAT AG CATS 'G164A' MANUFACTURED PRIOR TO FEBRUARY 15, 1967, HAVE NOT BEEN MODIFIED PER ENGINEERING CHANGE ORDER S164-1845.  CHANGE PREVENTS CHANCE OF ACCIDENTAL LOCKING OF RT BRAKE MASTER CYLINDER DURING FLIGHT MANEUVERING.
